[Skip to Content]
[Skip to Content Landing]
Article
June 1968

Experimental Retinal DetachmentsInduced by Oxygen and Phenothiazines

Author Affiliations

Winston-Salem, NC
From the Department of Ophthalmology, Bowman Gray School of Medicine, Winston-Salem, NC.

Arch Ophthalmol. 1968;79(6):759-762. doi:10.1001/archopht.1968.03850040761019
Abstract

The effect of oxygen exposure combined with simultaneous administration of chloroquine or phenothiazine has increased greatly the incidence of oxygen-induced retinal detachment. Prolonged treatments resulted in extensive retinal degeneration.

References
1.
Beehler, C.C., et al:  Retinal Detachment in Adult Dogs Resulting From Oxygen Toxicity , Arch Ophthal 71:665-670 ( (May) ) 1964.Article
2.
Wetterholm, D.H., and Winter, F.C.:  Histopathology of Chloroquine Retinal Toxicity , Arch Ophthal 71:82-86 ( (Jan) ) 1964.Article
3.
Meier-Ruge, W.:  Experimental Investigation of the Morphogenesis of Chloroquine Retinopathy , Arch Ophthal 73:540-544 ( (April) ) 1965.Article
4.
Potts, A.M.:  The Reaction of Uveal Pigment in Vitro With Polycyclic Compounds , Invest Ophthal 3:405-416 ( (Aug) ) 1964.
5.
Francois, J., and Maudgal, M.C.:  Experimental Chloroquine Retinopathy , Ophthalmologica 148:442-452, 1964.Article
6.
Bernstein, H.N., and Ginsberg, J.:  The Pathology of Chloroquine Retinopathy , Arch Ophthal 71:238-245 ( (Feb) ) 1964.Article
7.
Weekley, R.D., et al:  Pigmentary Retinopathy in Patients Receiving High Doses of a New Phenothiazine , Arch Ophthal 64:95-105 ( (July) ) 1960.Article
×